1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 687   OA
Davison B. The critical CoHA of a quiver with potential. Quarterly Journal of Mathematics. 2017;68(2):635-703. doi:10.1093/qmath/haw053
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

1 Publication

[1]
2017 | Journal Article | IST-REx-ID: 687   OA
Davison B. The critical CoHA of a quiver with potential. Quarterly Journal of Mathematics. 2017;68(2):635-703. doi:10.1093/qmath/haw053
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed